# SDR GUUA94957041210A

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 29,327 hours, 35,057 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT WING T/E BY THE NR 1 FLAP, 2 SPOTS OF SURFACE CORROSION.  DURING CLEANING OF SURFACE CORROSION DISCOVERED UPPER WING SKIN CORROSION BETWEEN LWS 136 THROUGH 196.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
